# SDR F3LA2015031101118

- Difficulty date: March 9, 2015
- Submitted: March 11, 2015
- Operation: Air carrier
- Aircraft: N912FR
- Make and model: Airbus A319-111
- Aircraft serial: 1803
- Aircraft time: 43,586 hours, 21,412 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 045215
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPSU EMER LIGHT BATTERY 12WL, MIDDLE RT FAILED CAPACITY TEST ON A6 CHECK.  R & R EPSU BATTERY 12WL IAW AMM 33-51-38-000-002A & 33-51-38-400-002A.  OPERATIONS CHECKED GOOD.  OK FOR SERVICE.
